# SDR A6WA201744728

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 31,344 hours, 30,210 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 31,000 FEET LOST 5% N1 ON RIGHT ENGINE WITH SLIGHT YAW. LASTED 2-3 SECONDS, THEN CONDITION CORRECTED ITSELF WITH NO INPUT FROM THE CREW. N1 WAS SET TO 85 % AT TIME OF ROLLBACK, AND SPEED SWITCHES WERE SELECTED ON. NO ABNORMAL CAUTIONS OR MESSAGES PRESENT DURING ROLLBACK. THE REST OF THE FLIGHT WAS UN-EVENTFUL, DECLARED EMERGENCY. DID NOT NOTICE FLUXUATION IN ANY OTHER SETTINGS OR PERAMETERS.   DURING POWER ASSURANCE RUN AND ACCELERATION, DECELERATION CHECK NOTED AND AUDIBLE HISSING OR BLOWOFF NOISE FROM RIGHT ENGINE.
